en
Scientific article
Open access
English

Drug-induced long QT syndrome in injection drug users receiving methadone: high frequency in hospitalized patients and risk factors

Published inArchives of internal medicine, vol. 166, no. 12, p. 1280-1287
Publication date2006
Abstract

Drug-induced long QT syndrome is a serious adverse drug reaction. Methadone prolongs the QT interval in vitro in a dose-dependent manner. In the inpatient setting, the frequency of QT interval prolongation with methadone treatment, its dose dependence, and the importance of cofactors such as drug-drug interactions remain unknown.

Keywords
  • Adolescent
  • Adult
  • Electrocardiography
  • Female
  • Follow-Up Studies
  • Humans
  • Long QT Syndrome/chemically induced/epidemiology/physiopathology
  • Male
  • Methadone/adverse effects
  • Middle Aged
  • Narcotics/adverse effects
  • Prevalence
  • Retrospective Studies
  • Risk Factors
  • Substance Abuse, Intravenous/rehabilitation
Citation (ISO format)
EHRET, Georg Benedikt et al. Drug-induced long QT syndrome in injection drug users receiving methadone: high frequency in hospitalized patients and risk factors. In: Archives of internal medicine, 2006, vol. 166, n° 12, p. 1280–1287. doi: 10.1001/archinte.166.12.1280
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0003-9926
393views
227downloads

Technical informations

Creation11/03/2016 10:30:00 AM
First validation11/03/2016 10:30:00 AM
Update time03/15/2023 1:07:31 AM
Status update03/15/2023 1:07:31 AM
Last indexation01/16/2024 10:40:02 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack